A 33-year-old member asked:
Would it be fine to take an extra capsule of tylenol (acetaminophen) pm?
1 doctor answer • 1 doctor weighed in
Family Medicine 23 years experience
In general no: You most likely should not take more than is recommended on the dosing of the over the counter medication - otherwise you could be getting too high of a dose of acetaminophen. If you are having issues with sleep you should consider speaking with your physician and discussing other alternatives.
5k viewsAnswered >2 years ago
Last updated Sep 25, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.